Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Burning patches on face on using Retino AC prescribed for white pimples, black scars. Suggestion?

Hello Sir, I have small white pimple & some black shade mark in my face. I consult the Dr given me Retino AC with 0.025% to apply in Night over effected area, Acnemoist cream in a morning to complete face. & Fash Bar. but using Retino in my face some burning patch are coming, & small white pimples not yet controlled. What shall i do pls suggest.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,
Thanks for writing.

You have been given the correct treatment.
Retino AC contains retinoid which can cause dryness and burning.
It is very effective.
You can use acnemoist for 2-3 times a day.
Also you can apply retino ac for 45 minutes and then wash it .
This will help you.
Discuss the option of isotroin with your doctor.
I encourage you to visit a qualified dermatologist for proper advise and treatment.

Hope this helps.


STD & leprosy
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor